A 36-year-old female asked about a female:
My daughter suffering w/ osgood schlatter wears supportive brace, ices leg, tried motrin gave her diahreaa , changed to naproxen same result now what?
1 doctor answer • 2 doctors weighed in
Dr. Ellen Altenburganswered
Pediatrics 33 years experience
Common side effect: Diarrhea is a side effect of any NSAID. You could try Tylenol (acetaminophen) for pain, but it may not be as effective. Unfortunately the best treatment for OSD, is to stop doing the activity that makes it hurt until the pain goes away. I'd discuss your options with her orthopedist.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsReviewed >2 years ago
Last updated Jan 7, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.